Posted by Susan (126.96.36.199) on April 01, 2001 at 20:30:42:
Hi! Has anyone had any experience with Ultram (tramadol)? I started taking it about 3 1/2 weeks ago and found it to work great! So I started taking it round the clock, just at the max dose per day (400mg, but sometimes only 300mg). I was aware of the addiction potential but it was working so well with the headaches and immensely decreasing the severity of my attacks...I took 100mg every 4-5 waking hours and I was begin to notice when it was time for a time..got "that" feeling....the addiction was starting. Well last Monday night I was hit with a WHAMMER attack, the next day I took Darvocet, and then was back on the Ultram, as of Thursday I have not taken any. I am experiencing such severe anxiety...heart palpitations, insomnia (horrible) and very uneasy....I thought it was just that I was having such a stressful week with everything going on in my life..etc..but then I found some info on the web about the withdrawal symptoms..and they are what I'm going through. I stopped this med abruptly. I do not want to go back on it...I just want the anxiety to go away. I want to feel peaceful and be able to sleep! How much longer will I have to go through this nightmare?? It's been four days! I've been doing alot of praying, and having others praying for me! I've also done alot of crying. Fortunately, I do have a doctor appt tomorrow for...ugh..pap smear..,but I'm going to tell her what is going on with me. Please pray that I find peace soon!!! Thank you for listening!!!
Post a Followup